MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE
Model Number 10448704
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a combined initial/final report.A root cause investigation was performed.It was determined that the power supply's electronic component was defective, which caused the power supply to fail.It was found that the component was defective due to inadequate soldering process controls within the manufacturing of the power supply.Root cause can be traced to a weakness in the manufacturing process controls.The affected power supply was built into the surgical microscope.As a result, the power supply failed and consequently the surgical microscope had a total loss of function.Capa-lis-md-22-001 and the associated fsca (recall id: 91200) were initiated to address this issue.The defective power supply was replaced by a new one.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from usa stating that a m530 ohx had a loss of function during a surgical procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Udi / gudid related data quality updates only.

Brand Name
M530 OHX
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
12 teban gardens crescent
singapore, 60892 4
SN   608924
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key17860541
Report Number3003974370-2023-00027
Device Sequence Number5909069
Product Code EPT
UDI-Device Identifier07630003577112
UDI-Public(01)07630003577112(11)220726
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10448704
Device Catalogue Number10448704
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RECALL ID: 91200
Patient Sequence Number1
Patient SexUnknown